Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Open Mathematics

Journal freely available: Vol. 1, Iss. 1 (2003) -  
General information on the online edition:
Publisher:De Gruyter
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):2391-5455
ZDB-Number:2818690-4
Fulltext online since:Vol. 1, Iss. 1 (2003)
Homepage(s):http://www.degruyter.com/view/j/math.2015.13.issue-1/issue-files/math.2015.13.issue-1.xml
Type of appearance:Fulltext, online only
Pricetype:free of charge
Please respect the publisher's terms of use.